# SDR SWAA2021040655352

- Difficulty date: March 15, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 53,993 hours, 32,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT HANGING LOW EXCESSIVELY / REPOSITIONED L1 DOOR SLIDE GIRT PER B737 AMM 25-66-01-400-803.
